# SDR CALA2017082802921

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 60,221 hours, 20,444 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT ALTIMETER CLIMBED APPROX 900 FT AND RETURNED IN APPROX ONE SECOND. PERFORMED BIT/OP TEST OF LEFT AND RIGHT HAND ADIR'S UNITS. NO FAULTS FOUND SYS GROUND TEST GOOD IAW AMM 34-21-00.
